MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported by the customer, after the customer removed the harbor pin from the package, he found that the extension tubing was separated from the interface part.Cannot be used.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged infusion set was confirmed; however, the root cause was not identified.The product returned for evaluation was one photograph which depicted a 22ga x 0.75¿ powerloc safety infusion set without y-site.The luer was completely broken/detached from the extension tubing.It could not be determined if any tubing fragment remained within the luer.No obvious use residues were observed.Damage was evident in the provided photograph; however, the photograph was insufficient to identify the cause of the damage.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.
 
Event or Problem Description

Brand Name
POWERLOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21327487
Report Number3006260740-2025-00402
Device Sequence Number8128356
Product Code FPA
UDI-Device Identifier00801741048364
UDI-Public(01)00801741048364(11)220809(17)251022(10)ASGRFS001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2025
Device Model NumberN/A
Device Catalogue Number8652234
Device Lot NumberASGRFS001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown